MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92126
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/21/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a soft tissue overgrowth on the abutment.Subsequently, the patient underwent a skin revision surgery under general anesthesia on (b)(6) 2014.The implanted device remains.

Brand Name
BIA300 IMPLANT 3MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12764045
Report Number6000034-2021-03512
Device Sequence Number16971509
Product Code LXB
UDI-Device Identifier09321502019514
UDI-Public(01)09321502019514(10)86148(17)160228
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2021
Report Date (Section F) 11/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2016
Device Model Number92126
Device Catalogue Number92126
Device Lot Number86148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2021
Event Location Hospital
Date Report to Manufacturer11/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexMale
Date Report Sent to FDA11/07/2021